# SDR Q2SA751005

- Difficulty date: July 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 106,522 hours, 205,590 cycles
- Engine: Ge CF650E2
- Engine time: 56,138 hours, 18,791 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERBAL REPORT,  AT 5,000FT CLIMB OUT FROM PHIK, NR 4 ENGINE HIGH NACELLE TEMP AND FIRE WARNING INDICATIONS WENT OFF.  REDUCED THRUST FOR 15 SECONDS, WARNING LIGHT WENT OUT.  CLOSED BLEED VALVE AND TEMPERATURE DECREASED.  AIRCRAFT OPERATED WITH REDUCED THRUST AND RETURNED TO PHIK.  NO FUEL WAS DUMPED.  INSPECTION FOUND FAULT ENGINE BLEED AIR PRESSURE RELIEF VALVE.  ALL AD`S ARE CUTTING FOR THIS ENGINE.
